Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes the orange color of the stool with history of hiatal hernia?

Hi there, I m a little concerned about my poop, it seems to have been orange for a long time and i also had a couple of episodes where it was yellow (this was after increasing my protein intake via shakes) I ve been diagnosed with a hiatus hernia and am taking medication for high blood pressure (Ramipril) high cholesterol (statins) and depression (sertraline) and also lansoprazole could any of this be causing the orange poo? I m 17st 1lb 6 2 39 yr old male. Thanks in advance
Fri, 31 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Out of these medicine none is notorious to cause orange stool except rare possibility with statin but the protein shakes you are using can cause such color if any additive or color is found to be such, but it's better to get that reviewed and may need to be stopped and switched to other options like laboratory levels of vitamins may be done and replacement should be titrated accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes the orange color of the stool with history of hiatal hernia?

Hi, Out of these medicine none is notorious to cause orange stool except rare possibility with statin but the protein shakes you are using can cause such color if any additive or color is found to be such, but it s better to get that reviewed and may need to be stopped and switched to other options like laboratory levels of vitamins may be done and replacement should be titrated accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saddiq Ulabidin, General & Family Physician